Browse Publications Total # of Publications: 223

Filter: stochastic processes

# of Publications: 25
Showing 1 - 10 of 25

Pages

A Semi-algebraic Approach that Enables the Design of Inter-grid Operators to Optimize Multi-grid Convergence
P. Navarrete and E. J. Coyle, “A Semi-algebraic Approach that Enables the Design of Inter-grid Operators to Optimize Multi-grid Convergence,” Numerical Linear Algebra with Applications, Vol. 15, pp. 219-247, March 2008.
Mobility Models based on Correlated Random Walks
P. Navarrete and E. J. Coyle, "Mobility Models based on Correlated Random Walks," Proceedings of Mobility 2008, Ilan, Taiwan, Sept. 10-12, 2008. (Invited Paper)
Stochastic Properties of Mobility Models in Mobile Ad-Hoc Networks
S. Bandyopadhyay, E. J. Coyle, and T. Falck, “Stochastic Properties of Mobility Models in Mobile Ad-Hoc Networks,” IEEE Transactions on Mobile Computing, Vol. 6, No. 11, pp. 1218-1229, Nov. 2007.
Stochastic Properties of Mobility Models in Mobile Ad Hoc Networks
S. Bandyopadhyay, E. J. Coyle, and T. Falck, “Stochastic Properties of Mobility Models in Mobile Ad Hoc Networks,” 2006 Conference on Information Science and Systems, Princeton, NJ, March 22-24, 2006.
Equilibrium Analysis of Skip-Free Markov Chains: Nonlinear Matrix Equations
G. R. Murthy, M. Kim, and E. J. Coyle, “Equilibrium Analysis of Skip-Free Markov Chains: Nonlinear Matrix Equations,” Communications in Statistics: Stochastic Models, vol. 7, no. 4, pp. 547-572, 1991.

Topic: 

Type: 

Year: 

The Transient Solution of Time-Dependent M/M/1 Queues
J. Zhang and E. J. Coyle, “The Transient Solution of Time-Dependent M/M/1 Queues,” IEEE Trans. on Information Theory, vol. IT-37, no. 6, pp. 1690-1695, November 1991.
Transient Analysis of the M(t)/M(t)/1 Queue
J. Zhang and E. J. Coyle, “Transient Analysis of the M(t)/M(t)/1 Queue,” Chapter 36 in “Numerical Solutions of Markov Chains,” pp. 655-658, edited by W.J. Stewart, Marcel Dekker, Inc., New York, 1990. (reprint of Conference Paper [44]).

Topic: 

Type: 

Year: 

The Transient Solution of Time-Dependent M/M/1 Queues
J. Zhang and E. J. Coyle, “The Transient Solution of Time-Dependent M/M/1 Queues,” Proceedings of the First Int. Workshop on the Numerical Solution of Markov Chains, pp. 655-658, Raleigh, NC, Jan. 7-9, 1990.
Finite Memory Recursive Solutions for the Equilibrium and Transient Analysis of G/M/1-Type Markov Processes
G. R. Murthy and E. J. Coyle, “Finite Memory Recursive Solutions for the Equilibrium and Transient Analysis of G/M/1-Type Markov Processes,” presented at the 1990 IEEE Int. Symposium on Information Theory, San Diego, CA, Jan. 14-19, 1990.
State signal processingace Expansions and the Limiting Behavior of Quasi-Birth-Death Processes
S. L. Beuerman and E. J. Coyle, “State signal processingace Expansions and the Limiting Behavior of Quasi-Birth-Death Processes,” Advances in Applied Probability, vol. 21, no. 2, pp. 284 314, June 1989.